Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 6, 1998
Metadata
 

Resonances for a Semi-Classical Schrödinger Operator Near a Non Trapping Energy Level
Michel Rouleux
pp. 487–523
Abstract | Full-Text PDF (2968 KB) | Metadata

On the Irrotational Flow of Incompressible Ideal Fluid in a Circular Domain with Free Surface
Tatsuo Iguchi
pp. 525–565
Abstract | Full-Text PDF (2618 KB) | Metadata

Pairings of p-Compact Groups and H-Structures on the Classifying Spaces of Finite Loop Spaces
Kenshi Ishiguro
pp. 567–578
Abstract | Full-Text PDF (1130 KB) | Metadata

Infinite Differentiability of Hermitian and Positive C-Semigroups and C-Cosine Functions
Yuan-Chuan Li and Sen-Yen M. Shaw
pp. 579–590
Abstract | Full-Text PDF (1021 KB) | Metadata

Atomic Positive Linear Maps in Matrix Algebras
Kil-Chan Ha
pp. 591–599
Abstract | Full-Text PDF (704 KB) | Metadata

Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems
Yoshitsugu Takei
pp. 601–627
Abstract | Full-Text PDF (1856 KB) | Metadata